Citations of

(with Larry X.W. Wang and Arthur L.B. Yang) Recurrence Relations for Strongly q-Log-Convex Polynomials, Canad. Math. Bull. 54 (2011) 217-229.


  1. W.Y.C. Chen, R. L. Tang, L.X.W. Wang and A.L.B. Yang, The q-log-convexity of the Narayana polynomials of type B, adv. appl. math. 44(2010) 85-110.

  2. W.Y. C. Chen, R. L. Tang, L.X. W. Wang and A.L. B. Yang, The q-Log-convexity of the Generating Functions of the Squares of Binomial Coefficients, arXiv:0810.2247.

  3. D.Q.J. Dou and A.X.Y. Ren, On the q-log-convexity conjecture of Sun, Util. Math. 96(2015) 49-64.

  4. D.Q.J. Dou and A.X.Y. Ren, The q-log-convexity of Domb's polynomials, Ars Combin. 123(2015) 351-370.

  5. Z.C. Lin,and J. Zeng, PositivAity properties of Jacobi–Stirling numbers and generalized Ramanujan polynomials, adv. appl. math. 53(2014) 12-27.

  6. L.L. Liu and B.X. Zhu, Strong q-log-convexity of the Eulerian polynomials of Coxeter groups, Discret. Math. 338(2015) 2332-2340.

  7. S. Seo and H. Shin, A refinement for ordered labeled trees, arXiv:1207.3291.

  8. F.Z. Zhao, On Log-concavity of a Class of Generalized Stirling Numbers, Electron. J. Combin. 19(2012) #p11.

  9. B.X. Zhu, Log-convexity and strong q-log-convexity for some triangular arrays, Adv.in Appl. Math. 50(2013) 595-606.

  10. B.X. Zhu, Some positivities in certain triangular arrays, Proc. Amer. Math. Soc. 142(2014) 2943-2952.

  11. B.X. Zhu and H. Sun, Linear Transformations Preserving the Strong q-log-convexity of Polynomials, Electron. J. Combin. 22(2015) #p3.26.

  12. B.X. Zhu, Linear transformations and strong q-log-concavity for certain combinatorial triangle, arXiv:1605.00257v1.

back to homepage